# SDR DALA2019110106354

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1340003) DURING INSPECTION FOUND CORROSION ON FLOOR TRACK LBL 17.24 PREVIOUS REPAIR STATION 773 AT AFT CARGO COMPARTMENT. FLOOR TRACK LBL 17.24 STA 773 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 53-00-53 REPAIR 3 PAR 4 AND ERA 519874-14MA.
